# SDR AALA20161205009

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 21,234 hours, 8,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR WAS OPENED BY GROUND PERSONNEL WHILE GIRT BAR STILL ENGAGED. SLIDE WAS DISLODGED FROM COVER BUT DID NOT DEPLOY. SLIDE AND COVER REINSTALLED IAW AMM 25-66-01.
